RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 83, Issue 6  


Massey products, toric topology and combinatorics of polytopes
V. M. Buchstaber, I. Yu. Limonchenko
3
Integrable geodesic flows on orientable two-dimensional surfaces and topological billiards
V. V. Vedyushkina (Fokicheva), A. T. Fomenko
63
Instantaneous blow-up versus local solubility of the Cauchy problem for a two-dimensional equation of a semiconductor with heating
M. O. Korpusov, A. A. Panin
104
Classification of degenerations and Picard lattices of Kählerian K3 surfaces with symplectic automorphism group $D_6$
V. V. Nikulin
133
Smooth solutions of the eikonal equation and the behaviour of local minima of the distance function
I. G. Tsar'kov
167
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020